alexa LSD flashback syndrome exacerbated by selective serotonin reuptake inhibitor antidepressants in adolescents.
Microbiology

Microbiology

Journal of Antivirals & Antiretrovirals

Author(s): Markel H, Lee A, Holmes RD, Domino EF

Abstract Share this page

Abstract Two adolescents with a long history of abuse of lysergic acid diethylamide (LSD) and symptoms consistent with major depressive disorder, on initiation of antidepressant therapy with selective serotonin reuptake inhibitor agents, had the new onset or worsening of LSD flashback syndrome. The similarity in neuroreceptor physiology for both LSD and serotonin suggests that the LSD flashback syndrome may be induced by these drugs in patients with a history of LSD abuse.
This article was published in J Pediatr and referenced in Journal of Antivirals & Antiretrovirals

Relevant Expert PPTs

Relevant Speaker PPTs

Recommended Conferences

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords